Sh:979

Bib entry
@article{Sh:979,
 author = {Shelah, Saharon and Simon, Pierre},
 title = {{Adding linear orders}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {77},
 number = {2},
 year = {2012},
 pages = {717--725},
 issn = {0022-4812},
 doi = {10.2178/jsl/1333566647},
 mrclass = {03C45 (06A05)},
 mrnumber = {2963031},
 mrreviewer = {John T. Baldwin},
 doi = {10.2178/jsl/1333566647},
 note = {\href{https://arxiv.org/abs/1103.0206}{arXiv: 1103.0206}},
 arxiv_number = {1103.0206}
}